# SDR RRXA97139

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 492/500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLE IN WEB BETWEEN Y=492 AND Y=500 FRAME, ABOVE LONGERON 35R.  REMOVED DAMAGED SECTION OF 0.25.  TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DER COTNEY ENGINEERING SKETCH C44-R22 AND DC-8 SRM 51-1-21.
